# SDR SWIA200311860

- Difficulty date: March 25, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 4,330 hours, 3,328 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 1159
- Condition: Malfunctioned
- Location: Nr 1 Spoiler
- Part time: 5,242 hours, 3,915 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE UNABLE TO CLEAR.  REMOVED AND REPLACED RIGHT OUTBOARD SPOILERON PCU IAW CRJ MM 27-60-01.  OPS AND LEAK CHECK GOOD.  UPDATE 3/27/03:  SPOILERONS FAULT MESSAGE DISPLAYED NON ED-2.  REMOVED AND REPLACED NR 1 SECU.  OPS CHECK GOOD IAW  CRJ MM 27-60-00.
